# SDR USAA040938

- Difficulty date: November 10, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Damaged
- Location: Rudder
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1- SKIN, 2 INCH BY 2 INCH AREA, CARBON FIBER DAMAGE, 120.5 INCH UP FROM BOTTOM, 6.25 INCH FORWARD OF T/E.  FILLED AND INSTALLED REPAIR PLIES IAW 51-70-17 AND EA 79467.
